# SDR IXXA0200062S

- Difficulty date: May 15, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 81,868 hours, 234,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LIGHT CORROSION WAS DETECTED ON THE TOP OF THE LEFT WING INTERSPAR SKIN BETWEEN STATION XW 408 XRS 590 TO STATION XRS 590. REPAIR ACCOMPLISHED CORROSION REMOVAL OF THE AFFECTED AREA IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND BOEINGS FAX TIN-MIA-02-0001. THE CORROSION REMOVAL WAS FOUND TO BE WITHIN LIMITATION.
